# SDR SIMA20120711005

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 24,319 hours, 17,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009120
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3701, THE CREW REPORTED THE AFT FLASHLIGHT WILL NOT STAY IN HOLDER TO CHARGE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLASHLIGHT AND MOUNTING BRACKET IAW AMM 25-61-05.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
